# SDR C2XA03SH481

- Difficulty date: December 4, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 7,833 hours, 5,871 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 14576094009
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT LOWER ENGINE COWLING AFT STRINGER THIRD FROM INBOARD WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
